| Model Number |
QVM4-D-HM |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Testing performed on the device concluded with no fault found.A review of the logs indicated an issue with the mfc (mass flow controller).This was replaced as a precautionary measure.
Event or Problem Description
Perfusionist reported that they were unable to control the sweep during a case.We consider inability to manage gas flow to be a reportable event, despite no harm to the patient involved.